# SDR R61A2020122100913

- Difficulty date: November 23, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071339401
- Condition: Low Tension
- Location: Emer Extend Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTENSION SYSTEM MAIN CABLE HAS LOW TENSION.  ADJUSTED EMERGENCY EXTENSION CABLE, IAW EMB AMM 32-34-09-820-801-A.
